# SDR ASAA2014050807748

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 24,356 hours, 7,561 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  FAULT LIGHT ILLUMINATED.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 49-40, TASK 803.  FAULT HISTORY SHOWED 49-41012.  NO APU ROTATION.  PERFORMED APU STARTED APU STARTED NORMALLY.  NO CURRENT FAULTS.  NO HISTORY PAST 30 DAYS.
